TP Model-based Robust Stabilization of the 3 Degrees-of-Freedom Aeroelastic Wing Section

Takarics, Béla and Baranyi, Péter Zoltán (2015) TP Model-based Robust Stabilization of the 3 Degrees-of-Freedom Aeroelastic Wing Section. ACTA POLYTECHNICA HUNGARICA, 12 (1). pp. 209-228. ISSN 1785-8860 10.12700/APH.12.1.2015.1.13

[img]
Preview
Text
Takarics_209_84920388843_ny.pdf

Download (495kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: 3D Internet-based Control and Communications Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 05 Feb 2016 21:22
Last Modified: 05 Feb 2016 21:22
URI: http://eprints.sztaki.hu/id/eprint/8604

Update Item Update Item